Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the rectifiability of a twisted cubic


Author: Mary F. Curtis
Journal: Bull. Amer. Math. Soc. 26 (1920), 275-277
Cited work: Bull. Amer. Math. Soc., Volume 26, Number 2 (1919), 73--75
This work is cited by: Bull. Amer. Math. Soc., Volume 27, Number 5 (1921), 201--201
MathSciNet review: 1560301
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1920-03302-1